Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 575328, 6 pages
Research Article

Three Solutions for Inequalities Dirichlet Problem Driven by -Laplacian-Like

1Library, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin Engineering University, Harbin 150001, China

Received 19 April 2013; Revised 20 May 2013; Accepted 4 June 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Zhou Qing-Mei and Ge Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhou Qing-Mei and Ge Bin, “Three Solutions for Inequalities Dirichlet Problem Driven by -Laplacian-Like,” Abstract and Applied Analysis, vol. 2013, Article ID 575328, 6 pages, 2013. doi:10.1155/2013/575328